# SDR SWAA002548

- Difficulty date: December 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 50,058 hours, 50,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EEPLS LENS MISSING AT OVERWING EXIT. INSTALLED LENS PER MM.
